MathSciNet Relay Station
MathSciNet bibliographic data
MR244582 34.65 (35.00)
Hale, Jack K. Dynamical systems and stability. J. Math. Anal. Appl. 26 1969 39–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement